# SDR FDEA201106282484

- Difficulty date: June 28, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 41,384 hours, 31,110 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED GEAR LIGHT REMAINED ILLUMINED UPON GEAR RETRACTION.  COMPLIED WITH QRH AND RETURNED TO DEPARTURE.  NOTE 15' OF RT AILERON REG FOR LEVEL FLIGHT.  NO FUEL DUMPED INSPECTED ACFT BOTH MAIN GEAR AND DOORS NO DAMAGE NOTED.  JACKED ACFT IAW MM 07-11-000-2.  PERFORMED MULTIPLE GEAR SWINGS WITH ALL INDICATIONS CORRECT ON ALL GEAR IAW MM 32-32-00-5.  FOUND LT GEAR PIVOT POINTS VERY DRY.  LUBED GEAR IAW MM 12-21-001-2-0.  FOUND AFT TRUNNION VERY DRY.  TOOK 1 WHOLE TUB OF GREASE  BEFORE SEEPING STARTED OUT OF FWD SIDE OF BEARING.  ALSO ALL POINTS HAD LARGE AMOUNTS OF  WATER. CHANGED LANDING GEAR ACCESSORY UNIT PRECAUTIONARY IAW MM 32-09-122-5-0 AND ALL CHECKS GOOD.  PERFORMED ANOTHER SWING AND ALL CHECKS GOOD  IAW MM 32-32-000-5.  OK FOR SERVICE.
